# SDR IXXA0600105O

- Difficulty date: January 25, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 87,687 hours, 34,799 cycles
- Engine: Ge CFM562C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 30042502
- Part serial: 01711AA
- Condition: Inoperative
- Location: Horz Stab
- Part time: 87,687 hours, 34,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM CAPTAINS AND FIRST OFFICERS YOKE TRIM SWITCHES STOPPED WORKING AT TOP OF CLIMB. THE CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITH OUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE TRIM SERVO ACTUATOR AND ALL WORK DONE WAS IAW APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
